Couldn't find what you looking for?

TRY OUR SEARCH!

I started going on depo mid-February of 2006. I decided to go off of it and didn't go in for my injection in October. Now it is January and I still haven't had any form of period. However lately I have been experiencing cramping in my lower abdomen, right where the reproducing parts are. I also have been getting a dark brown, vaginal discharge. It's very mucous like. I am a bit concerned. I last took a pregnancy test about five days ago. *since I haven't had a period since October, I take a pregnancy test once a month just in case* So as far as I know I'm not pregnant. Can anyone help me with this problem? Should I worry?

Loading...

can someone help me? I am getting very concerned. It's March now and I've had no period in over a year, and I've been off depo and no period since October *five mos*
Reply

Loading...

I was given the Depo shot in Aug'06 to try and stop bleeding. I didn't work. Anyway I still have not had a period, it has been almost 8 months. But, I am having spotting on and off, and lots of pain. It is awful.The spotting will range from brownish red to just brown. I am afraid it is just another symptom of this stuff that is still in our bodies.

I hope you are doing better. Please let us know. I would like to know how it turns out for you.
Reply

Loading...

I went on the depo straight after I finished my period in sept 08, I came off it early march 09 and havent had any period since sept before I got the depo. It is possible to not have a period for over a year after coming off it :-( which is really quite annoying as I have the same feelings as you, though i took depo as precaution - Im still a virgin. Im sure you are fine. Im hoping Im okay, the depo isnt good at all! It could be worth going to a health clinic they can check!

x
Reply

Loading...

Its very normal.. i have been on and off depo since i was 17 and i am 21 now.. i have 2 boys :-).... i just recently took myself off the deposhot 2 months ago.. now when i am on the shot.. i dont even have a speck of a period.. but as soon as i get off of the deposhot.. i am having very irregular periods that are not a normal color.. mostly brown.. what i was told by my family doctor is.. the browm blood or discharge is all the secretions that needed to come out with your period to clean out the vagina, not having your period will stop the cleansing from happening.. give yourself some more time... if u start having severe pains or anything that feels out of place see a doctor :-) hope i could help, its nice to know theres more of us that go through the same issues out there.. Happy periods Ladies :-)
Reply

Loading...